# SDR MALA000792

- Difficulty date: November 23, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14647C14648
- Part serial: NONE
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON INBOARD AND OUTBOARD AIRSTAIR RAILS.  MAINTENANCE REPLACED RAILS IAW SRM 514300 (P/N C14648 AND C14647).
